# SDR CA070307011

- Difficulty date: March 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 992 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Control
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CYCLIC CONTROLS JAMMED IN NEUTRAL POSITION, CYCLIC WAS ABLE TO MOVE AFT, FWD, AND LT BUT WAS UNABLE TO MOVE CYCLIC TO THE RT DURING LEVEL CRUISE AT 2500 FT AGL. REDUCED AIRSPEED TO 65 KNOTS AND CONTROLS BROKE FREE AND OPERATED NORMALLY.  THEN FLEW BACK TO THE HANGER AT AN AIRSPEED OF 65 KNOTS AND CONTROLS FELT NORMAL UNTIL AT ABOUT 200 FT AGL AND AIRSPEED AT ABOUT 40 KNOTS WITH 300 FT IAW MINUTE DESCENT RATE THE CYCLIC JAMMED ON THE RT SIDE AGAIN. THE AC SLOWLY STARTED A BANK AND AN OVERSHOOT AND PROCEEDED TO THE RUNWAY. DURING THE OVERSHOOT, BROUGHT AIRSPEED BACK UP TO AROUND 65 KNOTS AND JOINED A RT DOWNWIND FOR RUNWAY 13. ON A BASE LEG, SHUTOFF HYD AND PERFORMED A NORMAL HYD FAILURE APPROACH. CONTROLS OPERATED NORMALLY UNTIL 3 FT, JUST BEFORE TOUCHDOWN AT ABOUT 12 MILES PER HOUR. THEN THE CYCLIC JAMMED ON THE RT SIDE AGAIN AND THE HELICOPTER BEGAN TO BANK TO THE LT. WAS UNABLE TO STOP THE BANK SO, INCREASED COLLECTIVE AND FWD CYCLIC TO GAIN AIRSPEED AS THE HELICOPTER WAS STILL BANKING TO THE LT. THE HELICOPTER BANKED A GRADUAL 180 DEGREES HEADING NOW DOWN RUNWAY 31. THE HELICOPTER STRAIGHTENED OUT INTO A LEVEL ATTITUDE SO I TOUCHED DOWN PERFORMING A RUN ON LANDING WITH AIRSPEED ESTIMATED AROUND TWENTY TO THIRTY KNOTS. AFTER THE HELICOPTER CAME TO A STOP STILL RT SIDE UP, SHUTDOWN ENG THEN LOCKED THE COLLECTIVE. VISUALLY INSPECTED FLIGHT DECKS AND NO FOREIGN OBJECTS WERE FOUND AS WELL AS NO HYD FLUID WAS FOUND LEAKING AND RESERVOIR WAS STILL FULL.
